Alert archive / Ohio / River Flood Warnings in 2008
River Flood Warning 47, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Feb 5, 2008, 11:29 AM EST for Henry County, Ohio. It took effect at Feb 6, 2008, 2:45 AM EST. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2008, 11:29 AM EST (16:29 UTC)
- In effect from
- Feb 6, 2008, 2:45 AM EST
- Expired
- Feb 11, 2008, 6:36 AM EST
- In force
- 5 days
- Issued by
- NWS Northern Indiana
- Flood severity
- Moderate
County Henry County, OH
The radar
The Northern Indiana radar (KIWX), 136 km from the middle of the area, began a volume at 16:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Maumee River at Napoleon (CPBO1).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Feb 5, 4:56 AM EST, 6 hours 33 minutes earlier.
Area forecast discussion, Feb 5, 4:56 AM EST, 6 hours 33 minutes before
AREA FORECAST DISCUSSION...DELAYED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
456 AM EST TUE FEB 5 2008
.SHORT TERM...
TODAY AND TONIGHT
SAGGING FRONTAL BOUNDARY WILL CONTINUE TO BE THE FOCUS FOR WEATHER
ACROSS THE FORECAST AREA TODAY AND TONIGHT AS ANOTHER POTENT UPPER
LEVEL IMPULSE EJECTS OUT OF THE SOUTHERN PLAINS AND INTO THE
MIDWEST...SUPPORTING RAPID CYCLOGENESIS ACROSS THE OHIO VALLEY
REGION. MODEL INITIATION REVEALS MANY FLAWS IN THERMAL AND MOMENTUM
FIELDS WITH THE 00Z GFS DISPLAYING THE WORST ERRORS. HAVE OPTED FOR
THE NAM/SREF/ECMWF SOLUTIONS AS THEIR HANDLING OF SHORT TERM FEATURES AND
CONVECTION OVERNIGHT HAS BEEN BEEN SUPERB.
EXPECTING THE COLD FRONT TO CONTINUE TO DROP SOUTH OUT OF THE FA
WITH THE DEPARTING FRONTAL WAVE FORM LAST NIGHT. CONVECTIVE LINE OF
THUNDERSTORMS SUPPORTED BY AN INTENSE LL JET/THETA-E
ADVECTION....HAS JUST ABOUT CLEAR THE FA AND WILL CONTINUE TO DO
SO. EXPECTING A BREAK IN PRECIP SAVE FAR SOUTHERN COUNTIES WHERE
LINGERING FRONTAL FORCING WILL CONTINUE THROUGH MORNING. DENSE FOG
HAS RETURNED TO MOST OF THE FA...BRIEFLY CLEARING WITH HEAVY RAIN.
EXPECTING DENSE FOG TO CONTINUE THROUGH THE MORNING...BEFORE COOLER
AND DRIER AIR WORKS INTO THE REGION AND ALLOWS VSBYS TO INCREASE.
THIS IDEA IS SUPPORTED BY MOS AND BUFFER SOUNDINGS. HAVE EXTENDED
THE DENSE FOG ADVISORY TO COVER THIS CONCERN.
UPPER LEVEL IMPULSE AND ASSOCIATED SFC WAVE WILL LIFT NORTHEAST AND
INTERACT WITH THE FRONTAL SYSTEM IN PLACE. POTENT ISENTROPIC UPGLIDE
WILL COMMENCE LATE THIS AFTERNOON AND SUPPORT AREAS OF RAIN AND
POSSIBLE THUNDER IN THE SOUTH. THIS WILL SPREAD NORTH WITH
INCREASING LARGE SCALE ASCENT OVER THE REGION. DEEP GULF MOISTURE IN
PLACE WITH HIGH PW VALUES WILL ALLOW HEAVY RAINFALL CHANCES MAINLY
IN THE FAR SOUTH AND EAST INCREASING FLOODING CONCERNS.
CONTINUED CAA BEHIND PER INCREASED NORTHERLY WINDS WILL ALLOW AN
INCREASED CHANCE FOR MIXED PRECIP IN THE NW LATE THIS
EVENING...CHANGING TO ALL SNOW. NAM CONTINUES TO PROG MODERATE
CROSS ISENTROPIC FLOW WITH 20 KNOTS SITUATED OVER THE FA
COLLOCATED WITH ROBUST LARGE SCALE ASCENT. HAVE ISSUED A WINTER
WEATHER ADV FOR EXPECTED ZR/IP/SN. PRECIP WILL CHANGE ALL TO SNOW BY
WED MORNING WITH ACCUMS POSSIBLE OVER NW ZONES.
OTHERWISE...LOOK FOR MORNING HIGHS TODAY WITH FALLING TEMPS THROUGH
THE DAY.
&&
.LONG TERM (WEDNESDAY THROUGH MONDAY)...
BUSY NIGHT TONIGHT...HAVE MAINLY TWEAKED THE FORECAST THROUGH THE
WEDNESDAY-THURSDAY TIMEFRAME. DID MAKE SOME TEMPS ADJUSTMENTS LATER
IN THE PERIOD...SAT NIGHT THRU TUESDAY WITH MODEL CONVERGENCE TO A
COLDER PERIOD AHEAD.
STILL PLENTY OF MODEL UNCERTAINTY WITH RESPECT TO THE EXACT TRACK OF
THE SFC FEATURES ON WEDNESDAY...AND HOW SOON THE COLDER AIR WILL
START TO PUSH INTO THE REGION...THEREFORE HAVE FOLLOWED VERY CLOSE
TO THE 21Z/03Z SREF SOLUTIONS FOR THE THERMAL PROFILES...WHICH MORE
CLOSELY RESEMBLE THE NAM12. SLIGHTLY WARMER TEMPS WILL BE EXPECTED
ACROSS THE SOUTHEASTERN HALF OF THE FORECAST AREA WEDNESDAY...WITH A
DELAYED TIMING OF THE CHANGEOVER TO SNOW. HAVE TRANSITIONED THE RAIN
TO SNOW SURGING THE AFTERNOON. SHOULD BE ALL SNOW THROUGH THE
EVENING...WITH LIGHT AMOUNTS LIKELY...SLIGHTLY HIGHER AMOUNTS
POSSIBLE ACROSS THE NORTHWESTERN PORTIONS OF THE AREA ON WEDNESDAY.
TROUGH MOVES THROUGH THURSDAY NIGHT...STILL CARRYING CHC POPS AS
MOISTURE MAY BE AN ISSUE...QPF AMOUNTS SHOULD BE LIGHT.
DECENT MODEL CONVERGENCE THE LAST FEW DAYS...AS MENTIONED ABV THE
LATTER PORTIONS OF THE EXTENDED NEEDED A LOWERING OF TEMPS. VERY
COLD AIR FROM CANADA SURGES SOUTHEAST INTO THE EASTERN STATES THIS
WEEKEND...WITH AN ARRIVAL ON SUNDAY...AND LASTING A FEW DAYS IT
WOULD SEEM AS OF NOW. WILL LET DAYSHIFT ADD FURTHER DETAILS AS THEY
SHOULD HAVE MORE TIME TO LOOK THROUGH THE NEW DATA.
&&
.AVIATION.../06Z TAFS/
LOOK FOR IFR TO LIFR CONDITIONS IN THE NORTH WITH MVFR CONDITIONS
EXPECTED ACROSS THE SOUTH AND EAST. A LINE OF SHOWERS AND
THUNDERSTORMS SITUATED ALONG THE COLD FRONT WILL CONTINUE TO SAG
SLOWLY SOUTH THROUGH THE NIGHT. EXPECT AREAS OF DENSE FOG TO
CONTINUE TO THE NORTH OF THE FRONT OVER NORTHERN PORTIONS OF THE
FORECAST AREA. EXPECT VISBYS TO LINGER AROUND 1/4 MILE IN THESE
AREAS THROUGH MOST OF THE MORNING...BEFORE IMPROVING BY EARLY
AFTERNOON. OTHERWISE...LOOK FOR REDUCED VISBYS IN THUNDERSTORMS
WITH RESTRICTIONS DOWN TO 3/4 MILE IN HEAVY RAIN LIKELY. GUSTY
WIND AND SMALL HAIL WILL ALSO BE POSSIBLE. THUNDERSTORMS OVER
SOUTHERN PORTIONS OF THE FORECAST AREA ARE EXPECTED TO PUSH SOUTH
OF THE FA BY LATE MORNING AND EARLY AFTERNOON WITH THE FRONTAL
SYSTEM DROPPING SOUTH OF THE AREA. A SECONDARY WAVE WILL DEVELOP
ALONG THE FRONT AN ALLOW AN INCREASE IN SHOWER ACTIVITY LATE THIS
AFTERNOON AND EVENING WITH THE APPROACH OF ANOTHER UPPER LEVEL
WAVE.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR INZ003>009-012>018-020-
022>027-032>034.
DENSE FOG ADVISORY UNTIL 11 AM EST /10 AM CST/ THIS MORNING FOR
INZ003>009-012>018.
WINTER WEATHER ADVISORY FROM 1 AM EST /MIDNIGHT CST/ TO 7 PM EST
/6 PM CST/ WEDNESDAY FOR INZ003>005-012-014.
MI...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR MIZ077>081.
DENSE FOG ADVISORY UNTIL 11 AM EST THIS MORNING FOR MIZ077>081.
WINTER WEATHER ADVISORY FROM 1 AM TO 7 PM EST WEDNESDAY FOR
MIZ077>079.
OH...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OHZ001-002-004-005-015-
016-024-025.
DENSE FOG ADVISORY UNTIL 11 AM EST THIS MORNING FOR OHZ001-002.
LM...DENSE FOG ADVISORY UNTIL 11 AM EST THIS MORNING FOR LMZ043-046.
&&
SHORT TERM...CHAMBERLAIN
LONG TERM...SCHOTT
AVIATION...CHAMBERLAINHazardous weather outlook, Feb 5, 5:24 AM EST, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 524 AM EST TUE FEB 5 2008 INZ006>009-013-015>018-020-022>027-032>034-MIZ080-081-OHZ001-002-004- 005-015-016-024-025-061030- LAGRANGE-STEUBEN-NOBLE-DE KALB-PULASKI-FULTON IN-KOSCIUSKO-WHITLEY- ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT- BLACKFORD-JAY-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...WINAMAC... FRANCESVILLE...ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT... PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 524 AM EST TUE FEB 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT DENSE FOG IS EXPECTED OVER MUCH OF THE AREA THROUGH THE LATE MORNING OR EARLY AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS WITH HEAVY RAINFALL POSSIBLE THIS AFTERNOON AND INTO THE EVENING. RUNOFF FROM SNOW MELT AND RAINFALL MAY LEAD TO RENEWED OR CONTINUED FLOODING OF CREEKS...LOW LYING AREAS...BASEMENTS AND PONDING OF WATER ACROSS ROADS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CONTINUED FLOODING OF MANY CREEKS...LOW LYING AREAS...BASEMENTS AND PONDING OF WATER ACROSS ROADS WILL BE EXPECTED THROUGH MUCH OF WEDNESDAY AND POSSIBLY INTO THURSDAY. MINOR TO MODERATE FLOODING OF LARGER STEM RIVERS...PONDS AND LAKES...IS POSSIBLE INTO NEXT WEEK. LIGHT SNOW ACCUMULATIONS WILL BE POSSIBLE LATE WEDNESDAY AFTERNOON OR EVENING INTO EARLY THURSDAY. LIGHT ACCUMULATIONS OF SNOW WILL AGAIN BE POSSIBLE THURSDAY AFTERNOON INTO FRIDAY. VERY COLD AIR WILL LIKELY INFILTRATE THE REGION LATE THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ALL FLOODING...HEAVY RAINFALL...DENSE FOG...OR SNOW ACCUMULATIONS. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003>005-012-014-MIZ077>079-061030- LA PORTE-ST. JOSEPH IN-ELKHART-STARKE-MARSHALL-BERRIEN-CASS MI- ST. JOSEPH MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...KNOX...NORTH JUDSON...PLYMOUTH... BREMEN...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC... CASSOPOLIS...STURGIS...THREE RIVERS 524 AM EST TUE FEB 5 2008 /424 AM CST TUE FEB 5 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT DENSE FOG IS EXPECTED OVER MUCH OF THE AREA THROUGH THE LATE MORNING OR EARLY AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS WITH HEAVY RAINFALL POSSIBLE THIS AFTERNOON AND INTO THE EVENING. RUNOFF FROM SNOW MELT AND RAINFALL MAY LEAD TO RENEWED OR CONTINUED FLOODING OF CREEKS...LOW LYING AREAS...BASEMENTS AND PONDING OF WATER ACROSS ROADS. WINTRY PRECIPITATION IN THE FORMS OF SLEET...FREEZING RAIN...AND SNOW WILL BE POSSIBLE LATE TONIGHT INTO WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CONTINUED FLOODING OF MANY CREEKS...LOW LYING AREAS...BASEMENTS AND PONDING OF WATER ACROSS ROADS WILL BE EXPECTED THROUGH MUCH OF WEDNESDAY AND POSSIBLY INTO THURSDAY. MINOR TO MODERATE FLOODING OF LARGER STEM RIVERS...PONDS AND LAKES...IS POSSIBLE INTO NEXT WEEK. MODERATE SNOW ACCUMULATIONS WILL BE POSSIBLE WEDNESDAY MORNING INTO LATE WEDNESDAY EVENING. LIGHT ACCUMULATIONS OF SNOW WILL AGAIN BE POSSIBLE THURSDAY AFTERNOON INTO FRIDAY. VERY COLD AIR WILL LIKELY INFILTRATE THE REGION LATE THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ALL FLOODING...HEAVY RAINFALL...DENSE FOG...OR SNOW ACCUMULATIONS. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-061030- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 524 AM EST TUE FEB 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TODAY. WINDS WILL INCREASE LATE TONIGHT AND WILL LIKELY BECOME HAZARDOUS FOR SMALL CRAFT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CONDITIONS HAZARDOUS TO SMALL CRAFT WILL LIKELY CONTINUE THROUGH THURSDAY MORNING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP SCHOTT
In the hours before
Local storm report, Feb 5, 6:27 AM EST, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
627 AM EST TUE FEB 05 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0623 AM FLOOD 1 S MILFORD 41.40N 85.85W
02/05/2008 KOSCIUSKO IN TRAINED SPOTTER
WATER COMPLETELY OVER STATE ROAD 15 NEAR MILFORD.
SPOTTER REPORTED THAT THE HIGHWAY DEPARTMENT WAS ALREADY
THERE. VISIBILITY OF 150 TO 200 FEET IN FOG.
&&
EVENT NUMBER 00803
LMKLocal storm report, Feb 5, 9:11 AM EST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
911 AM EST TUE FEB 05 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0600 AM FLOOD FORT WAYNE 41.07N 85.14W
02/05/2008 ALLEN IN BROADCAST MEDIA
PORTIONS OF VANCE AVE ARE FLOODED. ELSEWHERE IN ALLEN
COUNTY...WATER IS AFFECTING WEST HAMILTON RD NORTH OF
ILLINOIS RD BETWEEN ERNST AND BRANNING...LAFAYETTE CTR
RD WEST OF THE GENERAL MOTORS PLANT...STATE ROAD 205
EAST OF CHURUBUSCO...THE INTERSECTION OF STATE ROAD 37
AND COUNTY LINE ROAD...CARROLL RD BETWEEN HAND RD AND
JOHNSON RD.
&&
EVENT NUMBER 00804
LMKLocal storm report, Feb 5, 9:14 AM EST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
914 AM EST TUE FEB 05 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0600 AM FLOOD HUNTINGTON 40.88N 85.51W
02/05/2008 HUNTINGTON IN BROADCAST MEDIA
WATER IS AFFECTING THE FOLLOWING ROADS IN HUNTINGTON
COUNTY...PORTIONS OF US 24 BETWEEN ROANOKE AND THE CITY
OF HUNTINGTON...STATE ROAD 114 WEST OF US 24.
&&
EVENT NUMBER 00805
LMKLocal storm report, Feb 5, 9:26 AM EST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
926 AM EST TUE FEB 05 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0920 AM FLOOD DEFIANCE 41.28N 84.36W
02/05/2008 DEFIANCE OH BROADCAST MEDIA
PORTIONS OF ROUTE 424 IN DEFIANCE COUNTY ARE AFFECTED
BY WATER
&&
EVENT NUMBER 00806
LMKLocal storm report, Feb 5, 9:29 AM EST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
929 AM EST TUE FEB 05 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0600 AM FLOOD COLUMBIA CITY 41.16N 85.48W
02/05/2008 WHITLEY IN BROADCAST MEDIA
OFFICIALS SAY NUMEROUS ROADS IN WHITLEY COUNTY ARE
UNDER WATER AND FOG IS MAKING THE WATER HARD TO SEE
&&
EVENT NUMBER 00807
LMKThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 5:07 AM EST | Winter Weather Advisory | IWX | Elkhart, Marshall, Starke | 41 hr |
| Feb 5, 10:31 AM EST | River Flood Warning | IWX | Carroll, White | 6 days |
| Feb 5, 11:29 AM EST | River Flood Warning | IWX | Cass, Miami, Wabash | 47 hr |
| Feb 5, 11:29 AM EST | River Flood Warning | IWX | Marshall, Saint Joseph, Starke | 5 days |
| Feb 5, 11:29 AM EST | River Flood Warning | IWX | Marshall, Saint Joseph, Starke | 7 days |
| Feb 5, 11:29 AM EST | River Flood Warning | IWX | Allen | 7 days |
| Feb 5, 11:29 AM EST | River Flood Warning | IWX | Allen | 6 days |
| Feb 5, 11:29 AM EST | River Flood Warning | IWX | Allen | 7 days |
| Feb 5, 11:29 AM EST | River Flood Warning | IWX | Grant, Miami, Wabash | 68 hr |
| Feb 5, 11:29 AM EST | River Flood Warning | IWX | Blackford, Huntington, Jay, Wabash, Wells | 4 days |
| Feb 5, 11:29 AM EST | River Flood Warning | IWX | Elkhart, Noble | 5 days |
| Feb 5, 11:29 AM EST | River Flood Warning | IWX | Elkhart | 20 days |
| Feb 5, 11:29 AM EST | River Flood Warning | IWX | Elkhart, Saint Joseph | 6 days |
| Feb 5, 11:29 AM EST | River Flood Warning | IWX | Elkhart, Saint Joseph | 19 days |
| Feb 5, 11:29 AM EST | River Flood Warning | IWX | Elkhart, Saint Joseph | 6 days |
| Feb 5, 11:29 AM EST | River Flood Warning | IWX | Defiance | 5 days |
| Feb 5, 11:29 AM EST | River Flood Warning | IWX | Putnam | 5 days |
Nearby
River Flood Warnings in Ohio, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.